Markov maps associated with fuchsian groups
Publications Mathématiques de l'IHÉS, Volume 50 (1979), pp. 153-170.
@article{PMIHES_1979__50__153_0,
     author = {Bowen, Rufus and Series, Caroline},
     title = {Markov maps associated with fuchsian groups},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {153--170},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {50},
     year = {1979},
     zbl = {0439.30033},
     mrnumber = {81b:58026},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1979__50__153_0/}
}
TY  - JOUR
AU  - Bowen, Rufus
AU  - Series, Caroline
TI  - Markov maps associated with fuchsian groups
JO  - Publications Mathématiques de l'IHÉS
PY  - 1979
DA  - 1979///
SP  - 153
EP  - 170
VL  - 50
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1979__50__153_0/
UR  - https://zbmath.org/?q=an%3A0439.30033
UR  - https://www.ams.org/mathscinet-getitem?mr=81b:58026
LA  - en
ID  - PMIHES_1979__50__153_0
ER  - 
%0 Journal Article
%A Bowen, Rufus
%A Series, Caroline
%T Markov maps associated with fuchsian groups
%J Publications Mathématiques de l'IHÉS
%D 1979
%P 153-170
%V 50
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1979__50__153_0
Bowen, Rufus; Series, Caroline. Markov maps associated with fuchsian groups. Publications Mathématiques de l'IHÉS, Volume 50 (1979), pp. 153-170. http://www.numdam.org/item/PMIHES_1979__50__153_0/

[1] R. Adler, Continued fractions and Bernoulli Trials, Ergodic Theory Lecture Notes, J. Moser, E. Phillips, S. Varadhan, Courant Institute, N.Y.U., 1975.

[2] E. Artin, Ein mechanisches System mit quasiergodischen Bahnen, Collected Papers, Addison Wesley, 1965, p. 499-501.

[3] L. Bers, Uniformization, moduli and Kleinian groups, Bull. London Math. Soc., 4 (1972), 257-300. | MR | Zbl

[3 a] L. Bers, On Hilbert's 22nd problem, Proc. Symp. Pure Math., 28 (1976), 559-609. | MR | Zbl

[4] R. Bowen, Anosov foliations are hyperfinite, Ann. Math., 106 (1977), 549-565. | MR | Zbl

[5] R. Bowen, Invariant measures for Markov maps of the interval, Comm. Math. Phys. (1979). | MR | Zbl

[6] R. Bowen, Hausdorff dimension of quasi-circles, Publ. Math. I.H.E.S., 50 (1979). | Numdam | MR | Zbl

[7] L. R. Ford, Automorphic Functions, New York, McGraw-Hill, 1929 (1st edition). | JFM

[8] G. A. Hedlund, A metrically transitive group defined by the modular group, Amer. J. Math., 57 (1935), 668-678. | JFM | Zbl

[9] G. A. Hedlund, On the metrical transitivity of the geodesics on closed surfaces of constant negative curvature, Ann. Math., 35 (1934), 787-808. | JFM | Zbl

[10] T. Kuusalo, Boundary mappings of geometric isomorphisms of Fuchsian groups, Ann. Acad. Sci. Fennicae, Ser A. Math., 545, 1973, 1-7. | MR | Zbl

[11] B. Maskit, On Poincaré's theorem for fundamental polygons, Adv. Math., 7 (1971), 219-230. | MR | Zbl

[12] G. D. Mostow, Strong rigidity of locally symmetric spaces, Princeton Univ. Press, 1973, p. 178. | MR | Zbl

[13] J. Nielsen, Untersuchungen zur Topologie der geschlossenen zweiseitige Flächen, Acta Math., 50 (1927), 189-358. | JFM

[14] Hardy and Wright, An Introduction to the Theory of Numbers, Oxford University Press. | JFM | Zbl